On polar invariants of hypersurface singularities
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 9 (2000) no. 4, pp. 671-688.
@article{AFST_2000_6_9_4_671_0,
     author = {Melle-Hern\'andez, Alejandro},
     title = {On polar invariants of hypersurface singularities},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {671--688},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     volume = {Ser. 6, 9},
     number = {4},
     year = {2000},
     zbl = {1009.32017},
     mrnumber = {1838144},
     language = {en},
     url = {www.numdam.org/item/AFST_2000_6_9_4_671_0/}
}
Melle-Hernández, Alejandro. On polar invariants of hypersurface singularities. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 9 (2000) no. 4, pp. 671-688. http://www.numdam.org/item/AFST_2000_6_9_4_671_0/

[1] Campillo (A.). - Algebroid Curves in Positive Characteristic, Lecture Notes in Math., vol. 813, Springer-Verlag, Berlin-Heidelberg-New York, 1980. | MR 584440 | Zbl 0451.14010

[2] Casas-Alvero (E.). - 'Infinitely near imposed singularities and singularities of polar curves', Math. Ann. 287, 3 (1990), 429-454. | MR 1060685 | Zbl 0675.14009

[3] Casas-Alvero (E.). - 'Base points of polar curves', Ann. Inst. Fourier (Grenoble) 41, 1 (1991), 1-10. | Numdam | MR 1112188 | Zbl 0707.14024

[4] Chang (S.H.) AND Lu (Y.C.). - 'On C0-sufficiency of complex jets', Can. J. Math. 25 (1973), 874-880. | MR 343310 | Zbl 0258.58004

[5] Delgado De La Mata (F.). - 'A factorization theorem for the polar of a curve with two branches', Compositio Math. 92, 3 (1994), 327-375. | Numdam | MR 1286130 | Zbl 0816.14012

[6] García Barroso (E.). - 'Sur les courbes polaires d'une courbe plane réduite', Proc. London Math. Soc. (3) 81 (2000), no. 1, 1-28. | MR 1756330 | Zbl 1041.14008

[7] Greuel (G.M.). - 'Constant Milnor number implies constant multiplicity for quasihomogeneous singularities', Manuscripta Math.56 (1986), no. 2, 159-166. | MR 850367 | Zbl 0594.32021

[8] Henry (J.P.) AND Merle (M.). - 'Sections planes, limites d'espaces tangents et transversalité de variétés polaires', C.R. Acad. Sc.Paris t. 291 Serie A, (1980), 291-294. | MR 591753 | Zbl 0472.32005

[9] Hermann (M.), Ikeda (S.) AND Orbanz (U.). - Equimultiplicity and Blowing up, Springer-Verlag, Berlin-Heidelberg-New York, 1988. | MR 954831 | Zbl 0649.13011

[10] Kaup (L.) AND Kaup (B.). - Holomorphic Functions of Variables, Gruyter Studies in Math. 3, De Gruyter, Berlin, 1983 | MR 716497 | Zbl 0528.32001

[11] Lê (D.T.). - 'Une application d'un théorème d'A'Campo à l'équisingularité', Indag. Math., 35, 5 (1973), 403-409. | Zbl 0271.14001

[12] Lê (D.T.), Michel (F.) AND (Weber (C.). - 'Sur le comportement des polaires associées aux germes de courbes planes', Compositio Math., 72 (1989), 87-113. | Numdam | MR 1026330 | Zbl 0705.32021

[13] Lê (D.T.) AND Teissier (B.). - 'Sur la géométrie des surfaces complexes I. tangentes exceptionnelles', Amer. J. Math. 101 (1979), 420-452. | MR 528000 | Zbl 0427.32012

[14] Looijenga (E.J.N.). - Isolated singular points on complete intersections. London Math. Soc. Lecture Note Series, 77. Camb. Univ. Press, Cambridge-New York, 1984. | MR 747303 | Zbl 0552.14002

[15] Luengo (I.). - 'The μ-stratum is not smooth', Invent. Math. 90 (1987), 139-152. | MR 906582 | Zbl 0627.32018

[16] Luengo (I.) AND Melle Hernández (A.). - 'Une formule pour le nombre de Milnor', C.R. Acad. Sc. Paris t. 321, Série I (1995), 1473-1478. | Zbl 0848.32029

[17] Melle Hernández (A.). - 'Milnor numbers for surface singularities', Israel J. Math. 115 (2000) 29-50. | MR 1749672 | Zbl 0956.32027

[18] O'Shea (D.). - 'Topologically trivial deformations of isolated quasihomogeneous hypersurface singularities are equimultiple',Proc. Amer. Math. Soc. 101 (1987), no. 2, 260-262. | MR 902538 | Zbl 0628.32029

[19] Merle (M.). - 'Invariants polaires des courbes planes', Invent. Math.41 (1977), 103-111. | MR 460336 | Zbl 0371.14003

[20] Teissier (B.). - 'Cycles Evanescents, Sections Planes et Conditions de Whitney'. Singularités a Cargase 1972,Asterisque 7-8, (1973), 363-391 | MR 374482 | Zbl 0295.14003

[21] Teissier (B.). - 'Variétés polaires I: invariants polaires des singularités d'hypersurfaces', Invent. Math. 40 (1977), 267-292. | MR 470246 | Zbl 0446.32002

[22] Teissier (B.). - 'Polyèdre de Newton jacobien et équisingularité', Seminar on Singularities (Paris, 1976/1977), Publ. Math. Univ. Paris VII, 7, Univ. Paris VII, Paris, (1980) 193-221. | MR 683624

[23] Teissier (B.). - 'A bouquet of bouquets for a birthday', Topological methods in modern mathematics (Stony Brook, NY, 1991), Publish or Perish, Houston, TX, (1993) 93-122. | MR 1215961 | Zbl 0802.32029